# SDR SIMA20151105003

- Difficulty date: November 5, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,574 hours, 35,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED AT 1ST FASTENER BELOW STRINGER 2L ON FRAME 75.  CRACK IS APPROX 3/8" LONG.  LT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L.  CRACK IS APPROX 1/4" LONG.  LT UPPER FUSELAGE SKIN CRACK REPAIRED IAW ERS-EM-53MR-1754.
